# SDR 2011FA0000095

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Check Valve
- Part number: FS167
- Condition: Failed
- Location: Oil System
- Part time: 214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FOUND IN INTAKE MANIFOLD.  REMEDY WAS TO REPLACE TURBO INLET CHECK VALVE.
